Limit distributions in metric discrepancy theory

Research output: Contribution to journalArticle

LanguageEnglish
Pages253-265
JournalMonatshefte für Mathematik
Volume169
Issue number3
StatusPublished - 2013

Fields of Expertise

  • Sonstiges

Cite this

Limit distributions in metric discrepancy theory. / Aistleitner, Christoph; Berkes, István.

In: Monatshefte für Mathematik, Vol. 169, No. 3, 2013, p. 253-265.

Research output: Contribution to journalArticle

@article{6bbd3e6d0d384ecc975151b8846ce0fd,
title = "Limit distributions in metric discrepancy theory",
author = "Christoph Aistleitner and Istv{\'a}n Berkes",
year = "2013",
language = "English",
volume = "169",
pages = "253--265",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "3",

}

TY - JOUR

T1 - Limit distributions in metric discrepancy theory

AU - Aistleitner,Christoph

AU - Berkes,István

PY - 2013

Y1 - 2013

M3 - Article

VL - 169

SP - 253

EP - 265

JO - Monatshefte für Mathematik

T2 - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 3

ER -